# SDR R61A201803120311

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000143
- Aircraft time: 27,741 hours, 17,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17086119005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IS IN HEAVY CHECK FOUND CORROSION. AFT WET AREA CENTER CROSS BEAM AT FR 90. REMOVED AND REPLACED CENTER CROSS BEAM AREA FR 90 REF SRM 51-40-08, 51-40-02 AND 51-23-04. ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
